[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Tegaderm

> -- looked like an abrasion and it burned when I applied the Betadine.  The
> area was the same oval size as the Tegaderm patch, so I know it wasn't the
> emla cream (would have only been a small circle) and had to have been the
> patch.  Any ideas why this happened?

As Michael said, it sounds like an allergic reaction. I don't know why
she'd react only the 5th time you applied the Tegaderm, though. If it
happens again, experiment with different tapes. Ask Minimed or your local
medical supply house for free tape samples. For each tape:

1. Apply it to your (Kayla's) skin and leave it there a few hours. Remove
it. If the skin looks ok then and a few hours later, continue.

2. Apply it to your (Kayla's) skin and leave it on for 48-36 hours (or
however long between your set changes). Remove it. If the skin is ok then
and a few hours later, try it for an infusion site. 

Some types of tape: IV3000, Tegaderm, Polyskin, Micropore, Transpore --
there are more listed in Minimed's Tape Hints booklet.

email @ redacted

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted